Weakness feeling effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Weakness feeling effect occurred in 1%.

Patients statistics on Weakness feeling side effect for Clarithromycin

Female
Male

Average weight in Lbs
154.32
180.78

Average height in Ft
5′ 9″
6′ 1″

Average age
37
52

Clarithromycin Circle Diagram 4 consumers of 344 reported about Weakness feeling

  1. Elsie R. Dyer says:
    3.0 rating

    Clarithromycin for Sinusitis

    take the second day clarithromycin.die effect of the drug is good, but the side effects can not stand, so I had to stop immediately and again to the doctor, had strong dizziness. Nausea, extreme weakness in the whole body, that I had the feeling to topple over. It’s really not worth it !!!

  2. Kayla R. Cote says:
    4.0 rating

    Clarithromycin for To cough

    Hello, I got the drug prescribed by my doctor today because I have been suffering from one or more colds for weeks. I took the first tablet around 10.30 am and had acute side effects: an overflow here. All side effects gradually appeared in parallel. Taking the first tablet 10.30 clock: 12:00 o’clock suddenly appearing severe nausea 12:30 o’clock mild heart rate 12:45 clock strong tachycardia, initial disorientation 13:00 clock dizziness, weak knees, overwhelming weakness in the whole body, speech difficulties then have me immediately packed in bed. Otherwise I have little problems with medication but this one almost killed me, I think. I had very painful heart spasms throughout the afternoon, increased heart rate and panic. It is a scary feeling when you feel how your own heart is cramping and only seconds later / weiterraast. In addition, I could hardly move, my legs and arms were as heavy as if I had to carry 100 talents. I was incredibly thirsty and when my husband came home, he said that my face was completely puffy and pale as lime. Meanwhile, the intake is 10 h ago and I still have a headache and swollen mucous membranes in the mouth. Feels like after an anesthetic injection at the dentist. I will discontinue taking it immediately, because I think a wide pill of this kind would have dire consequences for me. Can not give any recommendation for this medicine.

  3. Joseph D. Evans says:
    3.0 rating

    Clarithromycin for Bronchitis (acute)

    For about a hour after taking, I had severe restlessness, tremors and weakness. Later, intestinal cramps and diarrhea were added. I had expected that. But this panic-like restlessness associated with racing heart was surprising, very unpleasant and not tolerable. Another intake was unthinkable.